# SDR SWAA2018092425458

- Difficulty date: September 20, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 63,232 hours, 37,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER SIP.
